# SDR AALA200800470

- Difficulty date: March 2, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 21D HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 21D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
